# SDR 08FDEA04327

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Part number: A5517860000400
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB L / E PANEL 341 AB OUTBD BOTTOM FORMER IN CRACKED.  STOP DRILLED THE CRACK IAW SRM 51-23-10.   HFEC STOP DRILL PER NTW 51-10-08.   VERIFIED THE CRACK STOPS.  FABRICATED & INSTALLED REPAIR ANGLES IAW SRM 55-12-19.
